MathSciNet Relay Station
MathSciNet bibliographic data
MR2132048 05B15 (15A03 81P68)
Wocjan, Pawel; Beth, Thomas New construction of mutually unbiased bases in square dimensions. Quantum Inf. Comput. 5 (2005), no. 2, 93–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement